This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I am on vacation in Ireland and realized I left my Wellbutrin at home. The country does not carry this or it's equivalent Zyban anymore. I have 10 days until we return home. Does anyone have any idea what the withdraw symptoms will be. My husband is very nervous.
wellbutrin is one of the easier drugs to stop and you may not have any withdrawal symptoms, but if you do, see if you can get something like klonopin to cover your withdrawal symptoms. Your worst side effect might be your worry about getting side effects...be nice to your husband and promise him you won't be irritable, and that should settle him down.
Thank you so much for the wonderful information. I imagine any ordinary worry I might get in time I would put under the magnifying glass and blame it on withdrawal symptoms. I already feel so much more at ease and will try not to worry and just enjoy my vacation. I read your response out loud to my husband and he got a good chuckle. I'm sure this information has put him more at ease too. He seemed much more concerned than I was. I will look into the klonopin. Thank you!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.